Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vertigo,Headache,Fatigue
Sep 8, 2005

Help! I am spinning again! What is going on? I have been HIV+ for 18 years now on and off anti-retrovirals. This past year I have experienced severe dizzy spells, spinning and fatigue after doing a lot of bending over and picking up things. I thought it was not eating correctly but I eat small amounts 6 times a day, drink plenty of water. Perhaps the Zyrtec D (5 years) is catching up with me. My labs all look good. Now I have vertigo most always unless I stay at home and sit quietly for about two days. Then everything is fine, but as soon as I get going again the spins return. Perhaps the Norvir? I am on Truvada, Norvir, Reyataz. Thanks for all your help.

Response from Dr. Conway

I do not think your symptoms have anything to do with your antivirals, nor are they related to the Zyrtec. They are quite non-specific and could be due to a number of things...I might start by doing some blood work to make sure you are not anemic, or have an imbalance of your electrolytes, kidney function, thyroid function or cortisol levels. I would also want ot make sure this isn't a neurologic or ENT problem. The first step is for you to discuss this with your doctor and start doing some of these evaluations to move towards a specific diagnosis. In the meantime, I would stay on your HAART.



Previous
Needs Encouragement
Next
ARE MY DRUGS WORKING WELL

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement